# SDR UIEA2010062700063

- Difficulty date: June 27, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Bs 380-400 S37r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC0974, LOWER DECK STA 380, 400 STR 37R STRINGER UPPER FLANGE IS BENT (DAMAGED PORTION OF STRINGER REMOVED.  REINFORCED AREA WITH NEW SEGMENT AND REPAIR STRINGER REMOVED.  REINFORCED AREA WITH NEW SEGMENT AND REPAIR STRINGER PN N523MC NRC 971 -/2 IAW SRM 53-10-03 FIG 3. FASTENER INSTL IAW SRM 51-30-02.)
